A NOTE ON TWO DIMENSIONAL INTEGRAL INEQUALITY

Authors

  • B. G. PACHPATTE Department of Mathematics and Statistics, Marathwada University, Aurangabad 431004, (Maharashtra), India.

DOI:

https://doi.org/10.5556/j.tkjm.21.1990.4664

Keywords:

integral inequalities involving functions of two variables, partial derivatives

Abstract

In the present note we establish a new integral inequality involving a function of two independent variables and its partial derivatives.

References

D. S. Mitrinovic, "Analytic Inequalities" Springer-Verlag-Berlin, New York, 1970.

B. G. Pachpatte, On Opial type inequalities in two independent variables, Proc. Royal. Soc. Edinburgh lOOA (1985), 263-270.

B. G. Pachpatte, On two independent variable Opial-type integral inequalities, J. Math. Anal. Appl. 125 (1988), 47-57.

G. S. Yang, Inequality of Opial-type in two variables, Tamkang Jour. Math. 13 (1982), 255-259.

Published

1990-09-01

How to Cite

PACHPATTE, B. G. (1990). A NOTE ON TWO DIMENSIONAL INTEGRAL INEQUALITY. Tamkang Journal of Mathematics, 21(3), 211–213. https://doi.org/10.5556/j.tkjm.21.1990.4664

Issue

Section

Papers